PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 50 | 1 | 11-17
Tytuł artykułu

Integral formulas related to wave fronts

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In the first section of the paper we study some properties of oriented volumes of wave fronts propagating in spaces of constant curvature. In the second section, we generalize to an arbitrary isometric action of a Lie group on a Riemannian manifold the following principle: an extra pression inside of a ball does not move it.
Słowa kluczowe
Rocznik
Tom
50
Numer
1
Strony
11-17
Opis fizyczny
Daty
wydano
1999
Twórcy
  • Independent University of Moscow, Bol'shoĭ, Vlas'evskiĭ, 11, 121002 Moscow, Russia, and Institute for System Studies
Bibliografia
  • [1] S. S. Anisov, The 'area-length' duality and the characteristic 2-chain (in Russian), Mat. Zametki 58:3 (1995), 445-446; English transl.: Math. Notes 58 (1995), 983-984.
  • [2] V. I. Arnol'd, Singularities of ray systems (in Russian), Uspekhi Mat. Nauk 38:2 (1983), 77-147; English transl.: Russian Math. Surveys 38:2 (1983), 87-176.
  • [3] V. I. Arnol'd, Mathematical Methods of Classical Mechanics, second ed., Springer, New York, 1989.
  • [4] V. I. Arnol'd, The geometry of spherical curves and the algebra of quaternions (in Russian), Uspekhi Mat. Nauk 50:1 (1995), 3-68; English transl.: Russian Math. Surveys 50:1 (1995), 1-68.
  • [5] A. Gray, Tubes, Addison-Wesley, Redwood City, 1990.
  • [6] J. Milnor, Morse Theory, Ann. of Math. Stud. 51, Princeton Univ. Press, Princeton, 1963.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv50z1p11bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.